I have had a lot of people asking me recently how my health is getting on. So I thought it is time to update my blog!

Since I last went to London to see the Professor there I have had some changes in my health. I have been put on a higher dose of steroids for starters and this appears to have potentially slowed down the process going on behind my nose. Which was expected and a good start. However I am currently in major pain with it daily, taking more painkillers and the bowel aspect is pretty bad. I have had more bouts of vomiting too which have made me very weak. I can say I have tried …… ARGH …… smash mashed potato!!! Ok, that may not sound the most amazing thing to some people, but I found out smash is completely smooth and I am able to swallow it when I mix it with butter and milk 🙂 To me, having not had potato in over three years, this was a huge deal! I cried over mashed potato lol.

So, the next step is my appointment on the 12th of February where I will be getting yet more results and figuring out where we go from here. I can’t stay on a high dose of steroids indefinitely, they end up doing more harm than good. Currently they are affecting my sleep patterns majorly, making me irritable (got to feel sorry for who I live with) and affecting my SVT (basically making my fast heart beat faster). So there are pros and cons to staying on them.

I have been informed recently that there may be changes for people with my kind of immune disorder coming in so we have access to a drug which is not available to everyone currently on the NHS. This drug, Rituximab, is one I may be enquiring about at my next visit to the hospital. I have heard of people being put into remission after one cycle of it which is amazing. It’s not a sure fix but it beats these side effects and long term detrimental medication.

If I am quiet for a day or two or I don’t stream for a period chances are I am having a flare up so please bear with me! I have wanted to really get stuck into streaming but currently only managing a couple of games at a time. This should improve with my health. Thank you all again for asking about my health and cheering me up when things are rough.

Love you all so much!

Ivy xxxx